# SDR CA140602010

- Difficulty date: May 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER TAKEOFF, THE PILOT OBSERVED A HIGH ITT.  THE HIGH ITT CAME BACK EVERY TIME PILOT RETARDED AND SLOWLY INCREASED THE THROTTLE.  THE PILOT ELECTED TO DIVERT. DURING THE REST OF THE FLIGHT HE KEPT THE THROTTLE AT A REDUCED THRUST TO KEEP THE ITT LOW. THE ON GROUND INVESTIGATION REVEALED THE THE ENGINE EXPERIENCED A ZONE "B" ITT EXCEEDANCE.  A MRT TEAM IS GOING TO PERFORMED THE RECOMMENDED MAINTENANCE ACTIVITIES IAW EMM05-10-00, TABLE 4, ZONE B EXCEEDANCE.
